Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

Study for System of Nonlinear Differential Equations with Riemann-Liouville Fractional Derivative

  • 【作者】Yanping Zheng,Wenxia Wang
  • 【刊名】Applied Mathematics
  • 【作者单位】Department of Mathrmatics, Taiyuan Normal University, Taiyuan, China .
  • 【年份】2013
  • 【卷号】Vol.4 No.7A
  • 【页码】5-8
  • 【ISSN】2152-7385;2152-7393
  • 【关键词】Riemann-Liouville Fractional Derivative Weighted Cauchy-Type Problem Fractional Differential Equations 
  • 【摘要】 In this work, we study existence theorem of the initial value problem for the system of fractional differential equations where Dα denotes standard Riemann-Liouville fractional derivative, 0 < α < 1, and A is a square matrix. At the same time, po...
  • 【文献类型】 期刊
进入发现系统查看更多信息
页脚